# SDR SWAA2022102061164

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 25,638 hours, 11,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP INBOARD TRAILING EDGE DELAMINATED. 1 INCH FROM TRAILING EDGE; 1 INCH FROM INBOARD EDGE; AND 6 INCHES IN DIAMETER. / [01] ACCOMPLISHED ZONE 5 ALLOWABLE DAMAGE REPAIR PER SRM 57-53-01-1A-5.
